×

zbMATH — the first resource for mathematics

Biconjugate directions. (English) Zbl 0406.49020

MSC:
90C52 Methods of reduced gradient type
90C20 Quadratic programming
65K05 Numerical mathematical programming methods
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Van Wyk, D. J.,Generalization of Conjugate Direction Methods in the Optimization of Functions, Journal of Optimization Theory and Applications, Vol. 21, pp. 435-450, 1977. · Zbl 0336.90053 · doi:10.1007/BF00933088
[2] Fletcher, R.,Conjugate Gradient Methods for Indefinite Systems, Proceedings of the Dundee Biennial Conference on Numerical Analysis, 1975, Edited by G. A. Watson, Springer-Verlag, Berlin, Germany, 1976. · Zbl 0326.65033
[3] Luenberger, D. G.,Introduction of Linear and Nonlinear Programming, Addison-Wesley Publishing Company, Reading, Massachusetts, p. 119, 1973. · Zbl 0297.90044
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.